| Model Number |
02.12.0211FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-sep-2022: lot 179684: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 3 years and 11 months after the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (11mm) with a thicker one (17mm).The surgery was completed successfully.